Accessibility Tools

Skip to main content

K.A. – Massachusetts

  • Tagged with:

Describe the symptoms and the timeline of the reaction.

"8/2/21

I got my second Pfizer shot on May 30th and haven’t been the same since. It’s been 9 weeks and I’ve had mouth and throat inflammation ever since. I was diagnosed with geographic tongue which is chronic and may never go away. My tongue gets red and irritated after I eat. I was healthy before aside from being obese and have lost 40lbs from barely eating. I never had health issues before this and now I’m at a doctors appt every week trying to figure out why this is still going on. I wish I could go back in time and not get it. I don’t know if I’ll ever be normal again. I barely leave the house and now have anxiety and have to take anxiety medication to sleep. I have never had issues with anxiety prior to this. This has been the worst 2 months of my life. I have found others online that have experienced the same thing.

-K.A. - Massachusetts"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.